# SDR AALA20100423TUL12

- Difficulty date: April 23, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SUBFLOOR AT FASTENER HOLE AT STATION 149 RIGHT BUTTLINE 8.  INSTALLED DOUBLER AT SUBFLOOR STATION 149 RIGHT BUTTLINE 8 PER AARD 53-20-00-16.
